发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “A mathematical model of doxorubicin penetration through multicellular layers” [J. Theor. Biol. 257 (2009) 598–608]

Corrigendum to “A mathematical model of doxorubicin penetration through multicellular layers” [J. Theor. Biol. 257 (2009) 598–608]

C.J. Evans; R.M. Phillips; P.F. Jones; P.M. Loadman; B.D. Sleeman; C.J. Twelves; S.W. Smye
  • 作者C.J. Evans; R.M. Phillips; P.F. Jones; P.M. Loadman; B.D. Sleeman; C.J. Twelves; S.W. Smye
  • 卷第273卷
  • 期第1期
  • 印刷ISSN0022-5193
  • 电子ISSN1095-8541
  • 文件大小85.30KB
  • 发表时间2011
  • DOI10.1016/j.jtbi.2010.12.030
← 返回【学霸图书馆】主页